| Model Number |
JAZZY EVO 613 LI |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges the consumer alleges the unit stopped and would not go back on for one occasion.The consumer also alleges another time it stopped, he shut it off and then is started but allegedly stopped again.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.